MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,90° CRV STR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,90° CRV STR; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,90° CRV STR
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/24/2025, a facility representative reported via (b)(4) that an ar-6069-90 90-degree reelpass suture lasso failed.The surgeon was performing a shoulder labral repair.Before the case, the passer was prepped by expelling a decent amount of monofilament and cutting flush.After introducing the reelpass and hooking it under the labrum, he rolled the wheels to expel the monofilament.While trying to remove the passer, it was found that the reelpass was stuck and would not expel any more suture.The surgeon tried to pull the suture from the retriever manually, but none would come out.The case was completed successfully by opening up another reelpass.The item was disposed of and was not available for return.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper preparation of the device and/or improper surgical technique.(b)(4): preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
REELPASS SUTR LASSO,90° CRV STR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22777670
Report Number1220246-2025-03423
Device Sequence Number9621312
Product Code LXH
UDI-Device Identifier00888867115934
UDI-Public(01)00888867115934(11)250501(17)300430(10)15429539
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREELPASS SUTR LASSO,90° CRV STR
Device Catalogue NumberAR-6069-90
Device Lot Number15429539
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown